# SDR 2008UALA00430

- Difficulty date: January 24, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 55,632 hours, 31,284 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EES LIGHT EXTERIOR LIGHT INOP JUST AFT OF DOOR 1L.  RELAMPED EES EXTERIOR LIGHT.
